# SDR USAA2009011690081

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 61,573 hours, 27,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 361
- Condition: Low
- Location: L1 Door
- Part time: 60,806 hours, 27,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 296 LAS-SEA - EMERGENCY EQUIPMENT - L1 DOOR ASSIST BOTTLE LOW PRESSURE.  MAINTENANCE SERVICED THE L1 DOOR ASSIST BOTTLE AS REQUIRED.
